MathSciNet Relay Station
MathSciNet bibliographic data
MR1023809 (91a:55007) 55N91 (19D55 55P35)
Lodder, Gerald M. Dihedral homology and the free loop space. Proc. London Math. Soc. (3) 60 (1990), no. 1, 201–224.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement